Access count of this item: 110

Files in This Item:
File Description SizeFormat 
1585-03.pdf383.66 kBAdobe PDFView/Open
Title: On a probability distribution of a binomial type generated by a mean (Information and mathematics of non-additivity and non-extensivity : contacts with nonlinearity and non-commutativity)
Authors: Fujii, Jun Ichi
Author's alias: 藤井, 淳一
Issue Date: Feb-2008
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1585
Start page: 24
End page: 29
URI: http://hdl.handle.net/2433/81522
Appears in Collections:Information and mathematics of non-additivity and non-extensivity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.